# SDR DALA2023092107776

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2976338) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500J-500K CRACKED. REMOVED AND REPLACED FWD CARGO L/H FLOOR BAFFLE AT STA 500J-500K IAW B737 SRM 51-40-02-0G AND DWG# 143A7505.
